CareOne Gas Relief Extra Strength Soft Gels

CareOne Gas Relief Extra Strength Soft Gels

30 ct pkg

Ingredients

Active Ingredient (in Each Softgel): Simethicone 125 Mg (antiflatulent (antigas)). Inactive Ingredients: D&C Yellow #10, Edible Ink, FD&C Blue #1, FD&C Red #40, Gelatin, Glycerin, Peppermint Oil, Purified Water, Sorbitol Special, And Titanium Dioxide.

Warnings

Stop use and ask a doctor if condition persists. If pregnant or breast-feeding, ask a health care professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a poison control center right away.

Details

CareOne™ Extra Strength Gas Relief Softgels. Compare to the active ingredient in extra strength Gas-X®*. Simethicone 125 mg. Relieves: Pressure. Bloating. Fullness. Gas. 30 softgels. Use: Relieves bloating, pressure, or fullness commonly referred to as gas. Each dose is individually sealed in a blister pack. Quality guaranteed or your money back. This product is not manufactured or distributed by Novartis Consumer Health, Inc., owner of the registered trademark Extra Strength Gas-X®. Questions or comments? Call toll free: 1-877-753-3935 Monday-Friday 9AM-5PM EST. www.care1.info. ©2011 S&S Brands, Inc.

Adults: swallow with water 1 or 2 softgels as needed after meals and at bedtime. Do not exceed 4 softgels in 24 hours except under the advice and supervision of a physician. Store at controlled room temperature 15 degrees -30 degrees C (59 degrees -86 degrees F). Protect from heat and moisture. Keep outer carton for complete warnings and product information.

Manufacturer

Ahold USA, Inc.

Address

4201 Walden Ave., Lancaster, NY 14086

Phone

1-877-753-3935